# SDR EE4Y2023031017406

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N223NV
- Make and model: Airbus A300*
- Aircraft serial: 1540
- Aircraft time: 50,616 hours, 32,231 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ZL-500-03-1-002 CORROSION WAS FOUND AT LH WING REAR SPAR T/E OVERHANG AREA BETWEEN RIB 10 AND RIB 11+186MM ADDITIONAL CORROSION ON THE OVERHANG TOP SKIN LOWER SURFACE WAS NOTED AND A ZERO STRESS JACKING WITH SKIN SEPARATION PROCESS WAS NECESSARY. COOPESA ASSESSED THE DAMAGE AND COORDINATED A REPAIR WITH AIRBUS VIA TECHREQUEST DOSSIER # 81110525, TD81110525/057/2022#B, R572-58616 ISSUE L, R572-58944 ISSUE E& R572-58943 ISSUE E.AIRBUS ISSUED A REPAIR APPROVAL BY MEANS OF RDAF REF 81110525/082/2022#A. THE APPROVED REPAIR PROCEDURE IS CAPTURED IN COOPESA EO # COO-EO-2023-1|6311-R01
